# SDR 2A6D2020020700501

- Difficulty date: February 7, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N354CF
- Make and model: Snias AS350B3
- Aircraft serial: 4526
- Aircraft time: 4,292 hours, 10,625 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,292 hours, 10,625 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Xmsn Deck
- Part time: 4,292 hours, 10,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING WAS DISCOVERED ON THE LOWER FLANGE OF THE TRANSMISSION DECK LONGERON AT APPROXIMATE STA AND RBL . THE DAMAGE MEASURES APPROXIMATELY 0.006” DEEP, 0.80” LONG, AND 0.12” WIDE. 
 Y398, X3300, Z-1863. THE TAIL ROTOR YAW CABLE HAS .007 DEEP CHAFFING ON THE CORNER OF A CHANNEL.
